# SDR SWAA2014112134390

- Difficulty date: November 17, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 42,243 hours, 23,667 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 1 WINGLET UPPER LE SKIN CRACKED AT COUNTERSUNK HOLE UPPER SURFACE 1.5 FROM BUTT PLATE.  REPAIRED SKIN IAW SRM.
